Birth Control (Contraception) Expert Forum
?
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

?

Are you suppose to bleed for months after the depo shot?
603463_tn?1220630455
Hi!
Many women do have spotting for a prolonged time after the shot.
In some cases I have given a second shot early to get the bleeding
under control.  If you are having prolonged bleeding, ask your health care provider if you could get another injection early to stop the bleeding sooner.
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank